This can somtimes happen if your body becomes reliant upon BCP. If this happens BCP usually loses its effectiveness at preventing pregnancy other a gradual period of time.
I would see your doctor and have a pregnancy blood test.
It's possible. If it's a one-time thing, probably nothing to worry about. If it happens often and is troublesome, talk to your health care provider about the possibility of changing to a pill with a different hormone profile. If the bleeding happens with any pain or unusual discharge, see your health care provider for an exam.
You wont miss your menstrual cycle because that is constant, you may miss your period.
can someone please help me out on this question....
Every methods of birth control has some failure rates. But fortunately the termination of pregnancy is easy and safe.
Some women will have that experience, and others will have a prolonged period. It's not possible to predict what you'll experience.
Hormonal birth control can make the menstrual cycle more predictable during the time you take them. After you stop, your period is likely to return to its previous pattern. There are other treatments available for specific causes of irregular menstrual cycles, some of which can be used by women trying to get pregnant. See your health care provider for help.
In general, hormonal birth control decrease menstrual pain. The copper IUD sometimes increase menstrual pain in the first few months, but this side effect is usually well-controlled by taking ibuprofen or ketoprofen.
Birth control pill bring more regular bleeding while you're taking it, but won't make any long term change in your menstrual cycle after you stop. Therefore, stay on it as long as you like to have regular bleeding with the understanding that it does not cure any underlying problem causing menstrual irregularity.
To make the cycle
Yes, it's normal for your menstrual cycle to be irregular once you come off hormonal birth control. While on hormonal birth control your menstrual cycles are suppressed in order to stop ovulation occurring, once you come off hormonal birth control it takes time for your body to start ovulating on a regular basis again. It's a little like going through puberty all over again, or if you had irregular cycles prior to going on hormonal birth control because the issue wasn't treated it may return once you stop using the birth control. Your cycle may continue to be irregular for up to a year.
Yes. If you take the pill for one month, then not the next, your body will get confused and act a little wierd. You may not get your period or you may get it sooner, or you could get it later. Just depends on your body and how it reacts to that.
You can't make your period come faster - when your period starts is determined by your menstrual cycle, you cannot speed-up your menstrual cycle or skip phases of the menstrual cycle to make yourself menstruate sooner.
Some types do. Most just regulate it to be on an exact 28 day cycle, and can even make your periods lighter and shorter. Progestin pills can stop your cycle entirely, and there are pills out on the market that can cut your periods down to as few as 4 per year.
Over time the pill regulates it and can make it shorter and lighter. Once you stop the birth control pill, you can expect to go back to your previous menstrual pattern.
You can't make your period come faster. When you menstruate depends on your menstrual cycle, you can't speed-up your menstrual cycle or skip phases of your menstrual cycle to get menstruation to start any sooner.
Don´t know what´s wrong with your menstruation now but many times the birth control pill can make it regular and the bleeding and pain less. Talk to your gynochologist.